# SDR ASAA2015113014049

- Difficulty date: November 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,413 hours, 10,698 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4498
- Condition: Failed
- Location: Fuel Panel
- Part time: 36,443 hours, 10,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS FUEL GAUGES AT REFUEL PANEL INOPERATIVE, ALL GAUGES.  ACFT GROUNDED. CONFIRMED FAULT, WHEN REFUELING PANEL WAS OPENED, FUEL FUELING IND C/B AT P6-3 TRIPPED.  TROUBLESHOT REF W/D 28-41-11-2 TO DEFECTIVE NR 1 TANK REFUEL QUANTITY INDICATOR.  R & R NR 1 TANK REFUEL QUANTITY INDICATOR REF AMM TASK 28-41-61, GROUND FUNCTIONAL CHECK NORMAL.
